zbMATH — the first resource for mathematics

Lower bounds of linear forms in logarithms for Drinfeld modules. (Minorations de formes linéaires de logarithmes pour les modules de Drinfeld.) (French) Zbl 0922.11062
Let \(k=\mathbb F_q(T)\) be the field of rational functions over the finite field \(\mathbb F_q\). Put \(k_\infty=\mathbb F_q((1/T))\) and denote by \(C\) the completion of the algebraic closure of \(k_\infty\) and by \(K \subset C\) a finite extension of \(k\) of degree \(D\). The author considers \(n\) Drinfeld modules \((G_a,\Phi_i)\), \(1\leq i\leq n\), defined over \(K\) and of positive rank, with exponentials \(e_{\Phi_i}\). He considers a linear form of logarithms: \[ \Lambda =\beta _0+\beta _1u_1+\ldots+\beta _nu_n, \] where \(\beta _0\), …, \(\beta _n\in K\), and \(u_1\), …, \(u_n\in C\) are such that \(e_{\Phi_i}(u_i)\in K\) for \(i=1\), …, \(n\) (in other words \(u_1\), …, \(u_n\) are “logarithms”). When \(\Lambda \not=0\) he obtains a lower bound for \(\Lambda \) in terms of the degree \(D\), the heights of the \(\beta \)’s, the absolute values of \(u_1\), …, \(u_n\), the heights of the \(e_{\Phi_i}(u_i)\) and the heights of the Drinfeld modules \((G_a,\Phi_i)\).
This result is effective and explicit, except for some computable constant. This is the analogue for Drinfeld modules of results obtained in the case of complex algebraic groups by N. Hirata and S. David. The estimate is almost the best possible which could be expected when compared to the complex case.

11J86 Linear forms in logarithms; Baker’s method
11G09 Drinfel’d modules; higher-dimensional motives, etc.
PDF BibTeX Cite
Full Text: DOI
[1] Amice, Y., LES nombresp, (1975), Presses Univ. de France Paris · Zbl 0313.12104
[2] Bertrand, D.; Philippon, P., Sous-groupes algébriques de groupes algébriques commutatifs, Illinois J. math., 32, 263-280, (1988) · Zbl 0618.14020
[3] Bosch, S.; Güntzer, U.; Remmert, R., Non-Archimedean analysis, (1984), Springer-Verlag New York/Berlin · Zbl 0539.14017
[4] Chardin, M., Une majoration de la fonction de Hilbert et ses conséquences pour l’interpolation algébrique, Bull. soc. math. France, 117, 305-318, (1989) · Zbl 0709.13007
[5] David, S., Minorations de formes linéaires de logarithmes elliptiques, Mém. soc. math. France, 62, (1995) · Zbl 0859.11048
[6] S. David, L. Denis, Isogénie minimale entre modules de Drinfeld, Math. Ann.
[7] Deligne, P.; Husemöller, D., Survey of Drinfeld modules, Contemp. math., 67, 25-91, (1987)
[8] Denis, L., Géométrie diophantienne sur LES modules de Drinfeld, (), 285-302 · Zbl 0798.11022
[9] Denis, L., Hauteurs canoniques et modules de Drinfeld, Math. ann., 294, 213-223, (1992) · Zbl 0764.11027
[10] Denis, L., Théorème de Baker et modules de Drinfeld, J. number theory, 43, 203-215, (1993) · Zbl 0767.11029
[11] Denis, L., Dérivées d’un module de Drinfeld et transcendance, Duke math. J., 80, 1-13, (1995) · Zbl 0848.11028
[12] Denis, L., Lemmes de multiplicités etT, Michigan J. math., 43, 67-79, (1996) · Zbl 0853.11050
[13] Dong, P., Minorations de combinaisons linéaires de logarithmesp, Dissertationes math., 343, 1-97, (1995) · Zbl 0876.11037
[14] Hindry, M., Autour d’une conjecture de serge lang, Invent. math., 94, 575-603, (1988) · Zbl 0638.14026
[15] Hirata, N., Formes linéaires de logarithmes de points algébriques sur LES groupes algébriques, Invent. math., 104, 401-433, (1991) · Zbl 0704.11016
[16] Masser, D.W.; Wüstholz, G., Estimating isogenies on elliptic curves, Invent. math., 100, 1-24, (1990) · Zbl 0722.14027
[17] Philippon, P., Lemmes de zéros dans LES groupes algébriques commutatifs, Bull. soc. math. France, 114, 355-383, (1986) · Zbl 0617.14001
[18] Philippon, P.; Waldschmidt, M., Formes linéaires de logarithmes sur LES groupes algébriques commutatifs, Illinois J. math., 32, 281-314, (1988) · Zbl 0651.10023
[19] Thiery, A., Théorème de lindemann – weierstrass pour LES modules de Drinfeld, Compositio math., 95, 1-42, (1995) · Zbl 0839.11025
[20] Yu, J., Transcendence theory over function fields, Duke math. J., 52, 517-527, (1985) · Zbl 0574.12015
[21] Yu, J., Transcendence and Drinfeld modules: several variables, Duke math. J., 58, 559-575, (1989) · Zbl 0687.12008
[22] Yu, J., Analytic homomorphisms into Drinfeld modules, Ann. math., 145, 215-233, (1997) · Zbl 0881.11055
[23] Yu, K., Linear forms inp, Compositio math., 91, 241-276, (1994) · Zbl 0819.11025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.